# SDR VNAA0209001

- Difficulty date: September 1, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 9,224 hours, 9,037 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FIRST OFFICER'S LEFT BRAKE WAS NOT OPERATING AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND BLED THE BRAKE AND THE BRAKE METERING UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
